# SDR SWAA2018081324194

- Difficulty date: August 5, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY, EMERGENCY EXIT LIGHTS COMMON TO M1675 BATTERY CHARGER INOP.  R&R POWER SUPPLY IAW MM.
